# SDR A6WA200340143

- Difficulty date: October 11, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT 29,000 FT N' (+2/-5) ITT/N2 FLUX ABNORMAL ON NR 2 ENGINE.  REMOVED AND REPLACED SPEED CONTROL AMP, NO FIX, FOUND T2 SENSOR CANNON PLUGS CONTAMINATED.  CLEANED AND OPS CHECK NORMAL.  (M)
